Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v31.i1-3.140
pages 108-112

On Application of the Method of Potential Functions to the Stochastic Problem of the Optimal Partitioning of Sets

Elena M. Kiseleva
Oles Honchar Dnipro National University, Dnepr
Konstantin A. Kuznetsov
Dnepropetrovsk State University

Краткое описание

For the stochastic problem of optimal partitioning of sets (i.e. problems in which functions appearing in the partitioning performance functional and constraints depend on a random parameter), an algorithm of decision rule construction is proposed based on the solution of a finite sequence of determinate partitioning problems and on the use of the obtained partition as a teacher in the pattern recognition learning problem.


Articles with similar content:

Estimates of Optimal Sets of Initial Data in Structural Form
Journal of Automation and Information Sciences, Vol.33, 2001, issue 4
Fedor G. Garashchenko, Vladimir V. Pichkur
Relay Control of Nonlinear System with Uncertain Values of Parameters
Journal of Automation and Information Sciences, Vol.42, 2010, issue 7
Kamil Rajab ogly Aida-zade, Anar Beybala ogly Rahimov
Synthesis of Control in Nonlinear Systems with Different Types of Feedback and Strategies of Control
Journal of Automation and Information Sciences, Vol.45, 2013, issue 7
Samir Zakir oglu Guliyev
On Solution of the Problem of State Observation by Use of Fuzzy Ellipsoidal Estimates for Linear Discrete Systems
Journal of Automation and Information Sciences, Vol.32, 2000, issue 3
Nataliya G. Salnikova, Alexey F. Voloshin
On Solving of a Special Optimization Problem Connected with Determination of Invariant Sets of Dynamical Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 5
Oleg A. Berezovskyi